Página Pessoal

Rui Ferreira

Contactos

GRUPO DE FÍSICA MATEMÁTICA


Email raferreira@ciencias.ulisboa.pt
Página Pessoal

Carreira Investigacão
Categoria Investigador FCT 2014

Indicadores

ResearcherID


Interesses Científicos

Equações Diferenciais; Equações às Diferenças; Cálculo Fraccionário


Scientific Interests

Differential Equations; Difference Equations; Fractional Calculus


Publicações selecionadas
  • N. R. O. Bastos, R. A. C. Ferreira and D. F. M. Torres, Necessary optimality conditions for fractional difference problems of the calculus of variations, Discrete Contin. Dyn. Syst. 29 (2011), no. 2, 417-437.
  • R. A. C. Ferreira, A discrete fractional Gronwall inequality, Proc. Amer. Math. Soc. 140 (2012), no. 5, 1605-1612.
  • R. A. C. Ferreira, A Nagumo-type uniqueness result for an nth order differential equation, Bull. London Math. Soc. 45 (2013), no. 5, 930-934.
  • R. A. C. Ferreira, On a Lyapunov-type inequality and the zeros of a certain Mittag-Leffler function, J. Math. Anal. Appl. 412 (2014), no. 2, 1058-1063.
  • P. R. S. Antunes and R. A. C. Ferreira, An Augmented-RBF Method for Solving Fractional Sturm-Liouville Eigenvalue Problems, SIAM J. Sci. Comput. 37 (2015), no. 1, A515-A535.